# SDR CA150730009

- Difficulty date: July 28, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cessna 680CE
- Engine: Pwc PW306C
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Pressure Loss
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) THE NR 1 ENGINE WAS SHUTDOWN DUE TO HIGH EGT, VIBRATIONS AND LOSS OF OIL PRESSURE AFTER LOUD NOISE COMING FROM THE ENGINE.  THE ACFT LANDED SUCCESSFULLY. THE OPERATOR WILL DOWNLOAD THE DATA AND PROVIDE THE FILES FOR ANALYSIS.  THE OPERATOR PLANS TO SHIP THE ENGINE TO MFG FACILITY.
